Lucas sequences whose $n$th term is a square or an almost square

Volume 126 / 2007

A. Bremner, N. Tzanakis Acta Arithmetica 126 (2007), 261-280 MSC: 11D41, 11B39, 11D59, 11G30. DOI: 10.4064/aa126-3-4


  • A. BremnerDepartment of Mathematics
    Arizona State University
    Tempe, AZ 85287-1804, U.S.A.
  • N. TzanakisDepartment of Mathematics
    University of Crete
    Iraklion, Greece

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image